Document Detail


Anaphylactic reaction to streptokinase with first exposure: case report and review of the literature.
MedLine Citation:
PMID:  2688327     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Thrombolytic therapy has become an accepted part of the management of acute myocardial infarction. One agent with widespread use in this setting is streptokinase. We report the case of a 62-year-old man who experienced an anaphylactic reaction with cardiopulmonary arrest immediately after receiving streptokinase 1.5 million units iv administered for an acute anterior wall myocardial infarction. The patient had no history of prior exposure to streptokinase, chronic allergic reactions, or reactive airway disease. Five other cases of anaphylaxis to streptokinase are also reviewed.
Authors:
E M Bednarczyk; S C Sherlock; M G Farah; J A Green
Related Documents :
21519487 - Comparison of ventricular dyssynchrony according to the position of right ventricular p...
8821417 - Infarct size limitation: acute n-acetylcysteine defense (island trial): preliminary ana...
21126977 - Marked variability in susceptibility to ventricular fibrillation in an experimental com...
6977957 - Magnesium in atherosclerotic cardiovascular disease and sudden death.
21519487 - Comparison of ventricular dyssynchrony according to the position of right ventricular p...
19652257 - Embolic protection during saphenous vein graft interventions.
Publication Detail:
Type:  Case Reports; Journal Article; Research Support, Non-U.S. Gov't; Review    
Journal Detail:
Title:  DICP : the annals of pharmacotherapy     Volume:  23     ISSN:  1042-9611     ISO Abbreviation:  DICP     Publication Date:  1989 Nov 
Date Detail:
Created Date:  1990-01-22     Completed Date:  1990-01-22     Revised Date:  2006-11-15    
Medline Journal Info:
Nlm Unique ID:  8904338     Medline TA:  DICP     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  869-72     Citation Subset:  IM    
Affiliation:
Division of Cardiology, University Hospital of Cleveland, Case Western Reserve School of Medicine, OH 44106.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Anaphylaxis / chemically induced*
Humans
Male
Middle Aged
Myocardial Infarction / drug therapy
Streptokinase / adverse effects*,  therapeutic use
Chemical
Reg. No./Substance:
EC 3.4.-/Streptokinase
Comments/Corrections
Comment In:
DICP. 1990 May;24(5):546-7   [PMID:  2343600 ]

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  The relationship between comprehensive functional assessment and optimal pharmacotherapy in the olde...
Next Document:  Disulfiram-induced hepatitis: case report and review of the literature.